Pacific Journal of Mathematics

Matrices with prescribed characteristic polynomial and a prescribed submatrix. I

Graciano N. de Oliveira

Article information

Source
Pacific J. Math., Volume 29, Number 3 (1969), 653-661.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102982803

Mathematical Reviews number (MathSciNet)
MR0242861

Zentralblatt MATH identifier
0185.08001

Subjects
Primary: 15.30

Citation

de Oliveira, Graciano N. Matrices with prescribed characteristic polynomial and a prescribed submatrix. I. Pacific J. Math. 29 (1969), no. 3, 653--661. https://projecteuclid.org/euclid.pjm/1102982803


Export citation

References

  • [1] Farahat and Ledermann, Matrices with prescribed characteristic polynomial, Proc. Edinburgh Math. Soc.(2) 11 (1959), 143-146.

See also

  • II : Graciano N. de Oliveira. Matrices with prescribed characteristic polynomial and a prescribed submatrix. II. Pacific Journal of Mathematics volume 29, issue 3, (1969), pp. 663-667.
  • Graciano Neves de Oliveira. Matrices with prescribed characteristic polynomial and a prescribed submatrix. {III}. III [MR 46 #1813] Monatsh. Math. 75 1971 441--446.